Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 44, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 6 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 6 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
The present status of the theory of electrolytes
Charles A. Kraus PDF
Bull. Amer. Math. Soc. 44 (1938), 361-383
Torsion of regions bounded by circular arcs
I. S. Sokolnikoff and E. S. Sokolnikoff PDF
Bull. Amer. Math. Soc. 44 (1938), 384-387
A multiplier rule in abstract spaces
Herman H. Goldstine PDF
Bull. Amer. Math. Soc. 44 (1938), 388-394
On the $n$th derivative of $f\left ( x \right )$
H. S. Wall PDF
Bull. Amer. Math. Soc. 44 (1938), 395-398
The geometry of the whirl-motion group $G_6$: elementary invariants
Edward Kasner and John de Cicco PDF
Bull. Amer. Math. Soc. 44 (1938), 399-403
A note on numbers of the form $a^2 + \alpha b^2 + \beta c^2 + \alpha \beta d^2$
Robert M. Thrall PDF
Bull. Amer. Math. Soc. 44 (1938), 404-407
A moment-generating function which is useful in solving certain matching problems
Edwin G. Olds PDF
Bull. Amer. Math. Soc. 44 (1938), 407-413
A theorem on interior transformations
G. T. Whyburn PDF
Bull. Amer. Math. Soc. 44 (1938), 414-416
On the transformation group for diabolic magic squares of order four
Barkley Rosser and R. J. Walker PDF
Bull. Amer. Math. Soc. 44 (1938), 416-420
A note on regular Banach spaces
B. J. Pettis PDF
Bull. Amer. Math. Soc. 44 (1938), 420-428
Relations among the fundamental solutions of the generalized hypergeometric equation when $p = q + 1$. I. non-logarithmic cases
F. C. Smith PDF
Bull. Amer. Math. Soc. 44 (1938), 429-433
A note on Fredholm-Stieltjes integral equations
F. G. Dressel PDF
Bull. Amer. Math. Soc. 44 (1938), 434-437
A theorem on quadratic forms
William T. Reid PDF
Bull. Amer. Math. Soc. 44 (1938), 437-440
On the extended form of Cauchy’s condensation test for the convergence of infinite series
R. E. Moritz PDF
Bull. Amer. Math. Soc. 44 (1938), 441-442
On the boundary condition ${{\partial u} \left / {\vphantom {{\partial u} {\partial n}}} \right . \kern -\nulldelimiterspace {\partial n}} + au = 0$ for harmonic functions
Hillel Poritsky PDF
Bull. Amer. Math. Soc. 44 (1938), 443-448
On generating the simple group $LF\left ( {2,2^N } \right )$ by two operators of periods two and three
Abraham Sinkov PDF
Bull. Amer. Math. Soc. 44 (1938), 449-455
Note on the defining relations for the simple group of order 660
F. A. Lewis PDF
Bull. Amer. Math. Soc. 44 (1938), 456